Optimal Ecosystem Management when Species Compete for Limiting Resources
No abstract is available for this item.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- William A. Brock & Jose A. Scheinkman, 1974.
"Global Asymptotic Stability of Optimal Control Systems with Applications to the Theory of Economic Growth,"
85, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Brock, William A. & Scheinkman, JoseA., 1976. "Global asymptotic stability of optimal control systems with applications to the theory of economic growth," Journal of Economic Theory, Elsevier, vol. 12(1), pages 164-190, February.
- Brock, W.A., 1995.
"A Rational Route to Randomness,"
9530, Wisconsin Madison - Social Systems.
- Brock,W. & Xepapadeas,A., 1998. "Optimal management in Tilmania : a compatitive species assembly constrained by a limiting factor," Working papers 17, Wisconsin Madison - Social Systems.
When requesting a correction, please mention this item's handle: RePEc:eee:jeeman:v:44:y:2002:i:2:p:189-220. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.